# SDR AUS20010888

- Difficulty date: August 5, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Bnorm BN2B20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2731 · Elevator Tab Control System
- Part: Rod End
- Part number: NB45C1867
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR TRIM TAB DRIVE ROD END WORN. INSPECTION FOUND THE LEFT THREADED LOCKNUT STRIPPED.
